# SDR 95FDEA01525

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 STRINGER CRACKED ON RT SIDE OF VERTICAL FIN AT FIN STA 157.2.  CUT OUT CRACKED AREA OF NR 9 STR ON RT SIDE OF VERTICAL FIN AT FIN STA 157.2, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 55-30-4.
